# SDR CALA2018062211489

- Difficulty date: June 17, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227904620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT HATCH WAS CRACKED,  FOUND ON BOTH LT & RT LOAD TRANSMITTING PROFILES.  REMOVED AND REPLACED IAW SRM 51-72-11-911-001.
